# SDR O3X06089371

- Difficulty date: September 23, 2005
- Submitted: August 31, 2006
- Operation: Air carrier
- Aircraft: N937AE
- Make and model: Bag JETSTM3201
- Aircraft serial: 937
- Engine: Garrtt TPE33112UA
- System (JASC): 3250 · Landing Gear Steering System
- Part: Piston Rod
- Part number: AIR139086
- Part serial: PIP32
- Condition: Cracked
- Location: Steering Jack
- Part time: 5,848 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS TAXING FROM THE GATE FOR TAKEOFF.  THE NOSE WHEEL STEERING BECAME UNRESPONSIVE.  AIRCRAFT RETURNED TO THE GATE AREA INSPECTION REVEALED THAT THE NOSE WHEEL STEERING JACK SHAFT HAD SHEARED AT THE ROD END ATTACH AREA THE JACK WAS REPLACED AND THE AIRCRAFT RETURNED TO SERVICE.  AD RELATING TO THIS PART WERE COMPLIED WITH DURING OH.  AD, LUB AND SHIMMING OF THE JACK WAS COMPLIED WITH.  THE JACK IS LUBRICATED ON ALL ODD (B) CHECK INSPECTIONS.  (K)
